MAUDE Adverse Event Report: Allergan (Costa Rica) Natrelle Inspira ModProf 405cc Sizer US; sizer, mammary, breast implant volume

Allergan (Costa Rica) Natrelle Inspira ModProf 405cc Sizer US; sizer, mammary, breast implant volume
Catalog Number MSZ-M405
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Healthcare professional reported through a sales representative a "hair on the sizer".This record is for an unknown side.The device was not implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: hair/fiber on implant.

Brand Name
Natrelle Inspira ModProf 405cc Sizer US
Common Device Name
sizer, mammary, breast implant volume
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25227531
Report Number9617229-2026-09340
Device Sequence Number9973847
Product Code MRD
UDI-Device Identifier10888628009134
UDI-Public(01)(01)10888628009134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSZ-M405
Device Lot Number1355330
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale